# SDR AALA20170123002

- Difficulty date: January 18, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 56,405 hours, 13,957 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Part number: 113N200356
- Part serial: SB001025
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. RIGHT INBOARD MAINT FLAP HAS SEVERAL SMALL AREAS OF CORROSION ON THE UPPER SKIN PANEL. REPAIRED SKIN PANEL IAW SRM SRM 51-70-10-2R 2 AND EA 266869.
